MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415074RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for all the three reported malfunctions was provided, therefore lot history reviews were performed.The devices were not returned to the manufacturer for evaluation/inspection.Therefore, the investigation of all the three malfunctions are inconclusive for the reported balloon rupture as no objective evidence was provided.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u415074rx pta balloon dilatation catheter allegedly experienced balloon rupture.These reports were received from various sources.Three malfunctions were involved with no patient consequences.One patient is an 80 year old female, whose weight was not provided.Age, gender and weight were not provided for the remaining two patients.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10309414
Report Number2020394-2020-04925
Device Sequence Number859961
Product Code LIT
UDI-Device Identifier00801741058103
UDI-Public(01)00801741058103
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415074RX
Device Catalogue NumberU415074RX
Device Lot NumberCMEQ0120,CMDW0138,CMBW0556
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1